# SDR QXEA2010102200663

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Nose Jacking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DURING INSP FOUND CORROSION ON BOTH NOSE JACKING SUPPORT BRACKETS BETWEEN FS 265-280.  BLENDED OUT CORROSION ON NOSE JACKING SUPPORT BRACKETS.  DEEPEST SPOT OF CORROSION MEASURES .0085".  NO LIMITS GIVEN FOR NOSE JACKING SUPPORT ANGLE BRACKETS.  REMOVED BOTH NOSE JACKING SUPPORT BRACKETS IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED HOLES IN NEW NOSE JACKING SUPPORT ANGLE BRACKETS IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW NOSE JACKING SUPPORT ANGLE BRACKETS IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  APPLIED TOPCOAT AND AV-8 IAW SRM 51-25-16-001-001-A01.
